May 26, 2000
Ever since I became POZ and started on Meds (Combivir and Viramune), I have had an increasing problem with gas and over-rumbling in my intestines. The gas is constant, all day long, and smells terrible. Is there anything I can do to help this? I assume it is a side effect of the meds. I've tried all the extra strength GasX, and other over-the-counter meds. Nothing would stop this obnoxious gas. It gets in the way of socialization because most of the time, I cannot control it. When it needs to come out, it does! All help, suggestions, comments would be appreciated. Thank you!
Response from Dr. Henry
Your particular combination is usually as gas friendly as most. AZT can do that sometimes but it sounds like it is working HIV-wise for you (or is it?). You might try yogurt or some of the GI health advice in the book Healing HIV by Jon Kaiser. Have you been checked for lactose intolerance which can do the same thing? Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Happens If Bacterial Vaginosis Is Not Treated?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- Can A Uti Cause A False Positive On Chlamydia Tests?
- Is Using A Condom A Guaranteed Way To Prevent Genital Herpes?
- How To Tell Partner You Have Chlamydia?
- Syphilis And Joint And Muscle Aches
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.